# SDR COMA0860192

- Difficulty date: March 23, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 22,233 hours, 18,504 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5108 - RECEIVED FLAP FAIL MESSAGE ON FLAP SELECTION.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  COMPLIED WITH SI-2-27I001 FLAP CAUTION MESSAGE "FIRST EVENT" MAINTENANCE ACTION.  FLAP SYSTEM WAS RESET WITH NO FURTHER MESSAGES.
